# SDR SIMA200427203

- Difficulty date: September 27, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N388AE
- Make and model: Saab 340B
- Aircraft serial: 340B388
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Sign
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE FLIGHT ATTENDANT SEAT DOES NOT ILLUMINATE.  RESECURED GALLEY CONNECTOR OPERATIONAL CHECK GOOD.  AC RETURNED TO SERVICE.  (SW21200500061)
